Y. N. Dehghan

Search this author in Google Scholar

Articles: 1

Continuous frame in Hilbert spaces

A. Rahimi, A. Najati, Y. N. Dehghan

↓ Abstract   |   Article (.pdf)

MFAT 12 (2006), no. 2, 170-182


In this paper we introduce a mean of a continuous frame which is a generalization of discrete frames. Since a discrete frame is a special case of these frames, we expect that some of the results that occur in the frame theory will be generalized to these frames. For such a generalization, after giving some basic results and theorems about these frames, we discuss the following: dual to these frames, perturbation of continuous frames and robustness of these frames to an erasure of some elements.

All Issues